PASTIJN F, ZHAO X Z. Green's D-Relation for the Multiplicative Reduct of an Idempotent Semiring [J]. Arch Math (Brno), 2000, 36: 77-93.
ZHAO X Z, GUO Y Q, SHUM K P. D-Subvarieties of the Variety of Idempotent Semirings [J]. Algebra Colloq., 2002, 9(1): 15-28.
ZHAO X Z, SHUM K P, GUO Y Q. L-Subvarieties of the Variety of Idempotent Semirings [J]. Algebra Universalis, 2001, 46(1-2): 75-96.
PETRICH M, REILLY N R. Completely Regular Semigroups [M]. New York: Wiley, 1999.
HOWIE J M. Fundamentals of Semigroup Theory [M]. Oxford: Oxford Science Publication, 1995.